On moduli of smoothness and Fourier multipliers in $L_p, 0 < <i>p</i> < 1$
AbstractWe obtain the theorem on the relationship between a modulus of smoothness and the best approximation in L p , 0 < p < 1, and theorems on the extension of functions with the preservation of the modulus of smoothness in L p , 0 < p < 1.
In addition, we present a complete description of multipliers of periodic functions in the spaces L p , 0 < p < 1.
How to Cite
Kolomoitsev, Y. S. “On Moduli of Smoothness and Fourier Multipliers in $L_p, 0 < <i>p</I> < 1$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 9, Sept. 2007, pp. 1221–1238, https://umj.imath.kiev.ua/index.php/umj/article/view/3383.